MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TITANIUM POWERPORT W/SP, 8 FR GROSHONG, INTERMEDIATE KIT; IMPLANTABLE PORT

BARD ACCESS SYSTEMS TITANIUM POWERPORT W/SP, 8 FR GROSHONG, INTERMEDIATE KIT; IMPLANTABLE PORT
Model Number 1778000
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the events indicated that model 1778000 implantable port some time post port device implant, the port was allegedly unable to be aspirated.This report was received from one source.This event involved one male patient, (b)(6) years of age weighing (b)(6) lbs.The patient had no reported patient injury.

Brand Name
TITANIUM POWERPORT W/SP, 8 FR GROSHONG, INTERMEDIATE KIT
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8532464
Report Number3006260740-2019-01058
Device Sequence Number1920193
Product Code LJT
UDI-Device Identifier00801741026874
UDI-Public(01)00801741026874
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1778000
Device Catalogue Number1778000
Device Lot NumberREAV2080
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1